References

  1. Halanay A., Wexler D. The qualitative theory of systems with impulse. Mir, Moscow, 1971. (in Russian)
  2. Shin D.Yu. On solutions of a linear quasidifferential equation of the $n$th order. Mat. Sbornik 1940, 49 (3), 479-532. (in Russian)
  3. Tatsii R.M., Vlasii O.O., Stasiuk M.F. The general first boundary value problem for the heat equation with piecewise variable coefficients. Journ. of Lviv Politechnic National Univ. Phiz. Math. Sci. 2014, 804, 64-69. (in Ukrainian)
  4. Tatsii R.M., Pazen O.Yu., Ushak T.I. The general third boundary value problem for the heat equation with piecewise constant coefficients and internal heat sources. Fire Safety 2015, 27, 135-141. (in Ukrainian)
  5. Tikhonov A.N., Samarskii A.A. Equations of mathematical physics. Pergamon Press Ltd., Oxford, 1963.
  6. Vlasii O.O., Mazurenko V.V. Boundary value problems for systems of quasidifferential equations with distributions as coefficients. Journ. of Lviv Politechnic National Univ. Phiz. Math. Sci. 2009, 643, 73-86. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.